CHICAGO SECTION OF THE AMERICAN MATHEMATICAL SOCIETY release_qcbquhrikbclhicjapxkvpkg44

by T. F. HOLGATE

Published in Science by American Association for the Advancement of Science (AAAS).

1901   Volume 13, Issue 318, p181-181

Archived Files and Locations

74.4 kB
file_dcsnldsdrjgxxp3ghort4cciky
archive.org (repository)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   1901-02-01
Language   en ?
DOI  10.1126/science.13.318.181
PubMed  17816315
Wikidata  Q53057815
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0036-8075
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: add2fba3-ab3b-4608-8326-90d26e43bc4c
API URL: JSON